# SDR EISA99119

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND SHEAR TIE BROKEN AT FS 520 19R.  REMOVED BROKEN SHEAR TIE, FABRICATED NEW PART PER SAMPLE AND INSTALLED PER SRM 51-30-2 AND 51-10-1.  (M)
